# SDR AALA202212123266

- Difficulty date: December 5, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 79,865 hours, 31,959 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 23C AILSE EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY EXIT LIGHT HARNESS PER AWM 33-51-08 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
